MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Codes Material Fragmentation (1261); Dull, Blunt (2407); Material Twisted/Bent (2981)
Health Effect - Clinical Code Missing Value Reason (3192)
Type of Reportable Event Malfunction
Event or Problem Description
The patient loss 18 units of insulin due to the pn breaking off into her belly.Patient said medical attn was not required because, she was able to remove it as a splinter.The pen needles are dull and painful causing bruising.The pen needles bend at the injection site, and the labels had fallen off several of the pns (3 thus far).She does not reuse pen needles and she injects straight in opposed to pinching up.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key10060280
Report Number9613304-2020-00016
Device Sequence Number3082831
Product Code FMI
UDI-Device Identifier05907996092697
UDI-Public(01)05907996092697(17)240701(10)Z58M1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2024
Device Model Number32G X 4MM
Device Catalogue Number8315
Device Lot NumberZ58M1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1